MAUDE Adverse Event Report: INTEGRA MICROFRANCE S.A.S. FORCEPS CEV525 FENESTRATED 20MM JAWZ; PFM16

INTEGRA MICROFRANCE S.A.S. FORCEPS CEV525 FENESTRATED 20MM JAWZ; PFM16
Catalog Number CEV525
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The forceps cev525 fenestrated 20mm jawz (cev525) was not returned for evaluation: failure analysis: product or objective evidence was not returned, so the evaluation could not be performed.Therefore, an investigation into the cause could not be performed.The customer sent the instrument to another service provider for repair.Root cause analysis: product or objective evidence was not returned, so the evaluation could not be performed.Therefore, an investigation into the cause was unable to be performed.The customer sent the instrument to another service provider for repair.Integra microfrance (imf) recommends repairs within its factory and cannot guarantee the services provided by an external service provider.It is impossible to determine the root cause.
 
Event or Problem Description
A facility reported that two pieces of the forceps cev525 fenestrated 20mm jawz (cev525) sheath became loose and fell into the patient's abdomen.It is unknown if there was a patient's injury, death, or surgical delays.

Brand Name
FORCEPS CEV525 FENESTRATED 20MM JAWZ
Common Device Name
PFM16
Manufacturer (Section D)
INTEGRA MICROFRANCE S.A.S.
le pavillon
le pavillon
saint aubin le monial 03160
FR  03160
Manufacturer (Section G)
INTEGRA MICROFRANCE S.A.S.
le pavillon
saint aubin le monial 03160
FR   03160
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key23720825
Report Number3003249645-2025-00055
Device Sequence Number8532032
Product Code GCJ
UDI-Device Identifier10381780093749
UDI-Public10381780093749
Combination Product (Y/N)N
PMA/510(K) Number
K080257
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCEV525
Device Lot Number091297
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2025
Initial Report FDA Received Date12/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown